Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

626 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
Hölzermann, J., & Lin, Q., 2019. Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion , Center for Mathematical Economics Working Papers, no.613, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
Pahlke, M., 2019. A Note on Dynamic Consistency in Ambiguous Persuasion, Center for Mathematical Economics Working Papers, no.611, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., et al., 2019. On a Class of Infinite-Dimensional Singular Stochastic Control Problems, Center for Mathematical Economics Working Papers, no.614, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935975
Böhm, V., 2019. Stable Balanced Expansion in Homogeneous Dynamic Models, Center for Mathematical Economics Working Papers, no.617, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., & Ferrari, G., 2019. Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria, Center for Mathematical Economics Working Papers, no.605, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., & Ferrari, G., 2019. Optimal Reduction of Public Debt under Partial Observation of the Economic Growth, Center for Mathematical Economics Working Papers, no.608, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061
Rubbenstroth, B., 2019. Game Options under Knightian Uncertainty in Discrete Time, Center for Mathematical Economics Working Papers, no.619, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
Denk, R., Kupper, M., & Nendel, M., 2019. A Semigroup Approach to Nonlinear Lévy Processes, Center for Mathematical Economics Working Papers, no.610, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
Obradovic, L., 2019. Locally Constant Model Uncertainty Risk Measure, Center for Mathematical Economics Working Papers, no.609, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., & Rodosthenous, N., 2019. Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy, Center for Mathematical Economics Working Papers, no.589, Aktual. Version Februar 2019., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
Alaverdyan, S., & Zaharieva, A., 2019. Immigration, Social Networks and Occupational Mismatch, Center for Mathematical Economics Working Papers, no.612, Bielefeld: Center for Mathematical Economics.
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798
Schmeck, M.D., & Schmidli, H., 2019. Mortality Options: the Point of View of an Insurer, Center for Mathematical Economics Working Papers, no.616, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705
Koch, T., 2019. Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions, Center for Mathematical Economics Working Papers, no.615, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013
Nendel, M., & Röckner, M., 2019. Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems, Center for Mathematical Economics Working Papers, no.618, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652
Aslan, F., Duman, P., & Trockel, W., 2019. Duality for General TU-games Redefined, Center for Mathematical Economics Working Papers, no.620, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., & Landwehr, J., 2018. Pairwise stable networks in homogeneous societies, Center for Mathematical Economics Working Papers, no.517, Version Januar 2018., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
Böhm, V., 2018. The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt, Center for Mathematical Economics Working Papers, no.602, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H., 2018. Optimal stopping under $\textit{G}$-expectation, Center for Mathematical Economics Working Papers, no.606, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J., 2018. Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty, Center for Mathematical Economics Working Papers, no.582, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H., 2018. A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.], Center for Mathematical Economics Working Papers, no.583, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., & Riedel, F., 2018. Equilibria under Knightian Price Uncertainty , Center for Mathematical Economics Working Papers, no.597, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., et al., 2018. Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem, Center for Mathematical Economics Working Papers, no.596, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., & Koch, T., 2018. An optimal extraction problem with price impact, Center for Mathematical Economics Working Papers, no.603, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M., 2018. Dynamic Consistency in Incomplete Information Games with Multiple Priors, Center for Mathematical Economics Working Papers, no.599, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H., 2018. Repetition and cooperation: A model of finitely repeated games with objective ambiguity, Center for Mathematical Economics Working Papers, no.585, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M., 2018. Markov Chains under Nonlinear Expectation , Center for Mathematical Economics Working Papers, no.588, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T., & Panebianco, F., 2018. The transmission of continuous cultural traits in endogenous social networks, Center for Mathematical Economics Working Papers, no.579, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova, M., et al., 2018. Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case, Center for Mathematical Economics Working Papers, no.598, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas, O., 2018. Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model, Center for Mathematical Economics Working Papers, no.600, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller, J., 2018. vNM–Stable Sets for Totally Balanced Games, Center for Mathematical Economics Working Papers, no.581, aktual. Ausg., Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932726
Damdinsuren, E., & Zaharieva, A., 2018. Expectation Formation and Learning in the Labour Market with On-the-Job Search and Nash Bargaining, Center for Mathematical Economics Working Papers, no.604, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova, M., Quenez, M.-C., & Sulem, A., 2018. Superhedging prices of European and American options in a non-linear incomplete market with default, Center for Mathematical Economics Working Papers, no.607, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović, L., 2018. Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors, Center for Mathematical Economics Working Papers, no.580, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863
Neugart, M., & Zaharieva, A., 2018. Social Networks, Promotions, and the Glass-Ceiling Effect, Center for Mathematical Economics Working Papers, no.601, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., & Schuhmann, P., 2018. An Optimal Dividend Problem with Capital Injections over a Finite Horizon , Center for Mathematical Economics Working Papers, no.595, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H., 2018. A complete folk theorem for finitely repeated games, Center for Mathematical Economics Working Papers, no.584, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari, G., & Koch, T., 2017. On a Strategic Model of Pollution Control , Center for Mathematical Economics Working Papers, no.586, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel, F., 2017. Uncertain acts in games, Center for Mathematical Economics Working Papers, no.571, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910274
Günther, M., 2017. A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360], Center for Mathematical Economics Working Papers, no.572, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930436
Beißner, P., Lin, Q., & Riedel, F., 2017. Dynamically Consistent α-Maxmin Expected Utility, Center for Mathematical Economics Working Papers, no.593, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930423
Grigorova, M., et al., 2017. Optimal Stopping With ƒ-Expectations: the irregular case, Center for Mathematical Economics Working Papers, no.587, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li, H., Peng, S., & Soumana Hima, A., 2017. Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion, Center for Mathematical Economics Working Papers, no.590, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930430
de Angelis, T., Ferrari, G., & Hamadène, S., 2017. A Note on a New Existence Result for Reflected BSDES with Interconnected Obstacles, Center for Mathematical Economics Working Papers, no.591, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910671
Sürücü, O., Brangewitz, S., & Mir Djawadi, B., 2017. Asymmetric dominance effect with multiple decoys for low- and high-variance lotteries, Center for Mathematical Economics Working Papers, no.574, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2912963
Burzoni, M., Riedel, F., & Soner, H.M., 2017. Viability and arbitrage under Knightian Uncertainty, Center for Mathematical Economics Working Papers, no.575, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914349
Trockel, W., & Haake, C.-J., 2017. Thoughts on social design, Center for Mathematical Economics Working Papers, no.577, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914351
Rebien, M., Stops, M., & Zaharieva, A., 2017. Formal search and referrals from a firm's perspective, Center for Mathematical Economics Working Papers, no.578, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913226
Berens, S., & Chochua, L., 2017. The impartial observer under uncertainty, Center for Mathematical Economics Working Papers, no.576, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909142
Schopohl, S., 2017. Information transmission in hierarchies, Center for Mathematical Economics Working Papers, no.570, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910581
Riedel, F., Tallon, J.-M., & Vergopoulos, V., 2017. Dynamically consistent preferences under imprecise probabilistic information, Center for Mathematical Economics Working Papers, no.573, Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: harvard1

Export / Einbettung